# SDR FDEA201608032791

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 90,224 hours, 37,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73488
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS AREA THROUGH OPENING IN NLG WHEEL WELL UNDER SYSTEM NR 1 RAM AIR DUCT, FRAME AT BS 449, LBL 30 HAS DAMAGE AND SIGNS OF CORROSION. REMOVED LIGHT CORROSION IAW SRM 51-21-01VOL 2.
